# SDR AC2R2016070601

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: General aviation
- Aircraft: N139CN
- Make and model: Agusta AW139
- Aircraft serial: 41014
- Aircraft time: 6,395 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Lock Nut
- Part number: MS178256
- Condition: Defective
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS REPORT IS FOR A LOCKNUT WITH A LOOSE LINER.  6 TO 8 OF THE NUTS IN THIS BATCH HAD LINERS THAT BECAME LOOSE WHEN TORQUE WAS APPLIED.  THESE NUTS ARE USED ON TAIL ROTOR DAMPER BRACKET ATTACHMENT.  WE HAVE REMOVED THIS BATCH, LOT NR J000020289-0000 OF NUTS FROM SERVICE.
